RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 1, Pages 87–89 (Mi faa571)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Periodic $ ^*$-Automorphisms and $ ^*$-Antiautomorphisms of Injective Factors

A. A. Rakhimova, Sh. M. Usmanovb

a V. I. Lenin Tashkent State University
b Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:1, 68–70

Bibliographic databases:

UDC: 517.986
Received: 30.08.1993

Citation: A. A. Rakhimov, Sh. M. Usmanov, “Periodic $ ^*$-Automorphisms and $ ^*$-Antiautomorphisms of Injective Factors”, Funktsional. Anal. i Prilozhen., 29:1 (1995), 87–89; Funct. Anal. Appl., 29:1 (1995), 68–70

Citation in format AMSBIB
\Bibitem{RakUsm95}
\by A.~A.~Rakhimov, Sh.~M.~Usmanov
\paper Periodic ${}^*$-Automorphisms and ${}^*$-Antiautomorphisms of Injective Factors
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 1
\pages 87--89
\mathnet{http://mi.mathnet.ru/faa571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328543}
\zmath{https://zbmath.org/?q=an:0839.46056}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 1
\pages 68--70
\crossref{https://doi.org/10.1007/BF01077045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RW33900010}


Linking options:
  • http://mi.mathnet.ru/eng/faa571
  • http://mi.mathnet.ru/eng/faa/v29/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Rakhimov, “Injective Real $W^*$-Factors of the Type III$_\lambda$, $0<\lambda<1$”, Funct. Anal. Appl., 31:3 (1997), 219–221  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Rakhimov, “Action of groups on real factors of type $\mathrm{III}_\lambda$, $\lambda\ne1$”, J. Math. Sci. (N. Y.), 134:4 (2006), 2311–2319  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:154
    Full text:62
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020